# SDR UALA2012081004354

- Difficulty date: August 10, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,181 hours, 14,910 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Failed
- Location: Wx Radar Scanner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM HAS UNCODED FAULT.  AUTO TILT SWITCH INOPERATIVE IN MANUAL TILT ALL THE TIME REGARDLESS OF SWITCH POSITION.  REPLACED ANTENNA DRIVE ASSEMBLY PER AMM.
